Existence results for systems of nonlinear evolution equations


Existence results for semilinear systems of abstract evolution equations are established by means of Perov, Schauder and Leray-Schauder Fixed Point Theorems and a new technique for the treatment of systems based on vector-valued metrics and convergent to zero matrices.


Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Adrian Viorel
Department of Applied Mathematics Faculty of Mathematics and Computer Sciences Babes–Bolyai University Cluj-Napoca, 400084, ROMANIA


abstract parabolic evolution equation; parabolic system; initial value problem; Fixed Point Theorem; vector-valued norm

Paper coordinates

R. Precup, A. Viorel, Existence results for systems of nonlinear evolution equations, Int. J. Pure Appl. Math., 47 (2008) no. 2, 199-206.


About this paper


International Journal of Pure and Applied Mathematics

Publisher Name
Print ISSN
Online ISSN


google scholar link

[1] T. Cazenave, A. Haraux, An Introduction to Semilinear Evolution Equations, Oxford University Press, New York (1998).
[2] J.A. Goldstein, Semigroups of Linear Operators and Applications, Oxford University Press, New York (1985).
[3] R. Precup, The role of convergent to zero matrices in the study of semilinear operator systems, Mathematical and Computer Modelling (2008).
[4] R. Precup, Methods in Nonlinear Integral Equations, Kluwer, Dordrecht (2002).
[5] I.A. Rus, Principles ans Applications of the Fixed Point Theory, Romanian, Dacia, Cluj-Napoca (1979), In Romanian.
[6] I. Vrabie, C0-Semigroups and Applications, Elsevier, Amsterdam (2003).
[7] S. Zheng, Nonlinear Evolution Equations, Chapman and Hall, CRC (2004).


Related Posts